# SDR ASOA201101319

- Difficulty date: July 11, 2011
- Submitted: July 15, 2011
- Operation: Air carrier
- Aircraft: N873AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7549
- Aircraft time: 22,380 hours, 19,649 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 589-619
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT AT RBL 27 HAS CORROSION AROUND SEVERAL NUTPLATES BETWEEN FS 589 - 619. REMOVED FLOOR SUPPORT IAW SRM 51-42-06 AND SRM 51-42-21.   INSTALLED IAW REO 601R-53-61-4125.
